# SDR DXTA200802738

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 6,247 hours, 4,942 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE PEDAL SOFT. GOES TO THE THE STOPS WHEN PRESSED.  HOOKED UP BRAKE BLEEDER HOSES AND C/W LT & RT BRAKE BLEEDING.  FOUND NUMEROUS AIR POCKETS ON LT & RT BRAKE SYSTEMS.  C/W BRAKE BLEEDING ON LH & RH BRAKES.  OPS CHECKED GOOD AND TAXI CHECKED GOOD IAW 560 XL M/M CH 32-42-00.
